# SDR AALA20160602007

- Difficulty date: May 24, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 51,806 hours, 18,039 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 1084018
- Condition: Seized
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAXI IN HEAVY SMOKE ENTERED THE CABIN.  RT AIR CONDITIONING PACK WAS SHUT OFF & SMOKE DISSIPATED.  FOUND RT ACM SEIZED.  R & R ACM IAW AMM 21-51-03.  OPERATIONAL & LEAK CHECKED NORMAL.
